# SDR DLM88090805

- Difficulty date: March 20, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 58,922 hours, 46,346 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED METALIZED FINISH ON RUDDER SURFACE.  THIS NR WAS ACCOMPLISHED IAW OPN 1031 CARDS 1766-1774 AND SRM 51-70-1AD PARA 23A.
